# SDR GTIA040541

- Difficulty date: April 30, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT DOOR JAM BEAM STA 1155-1212 REPAIRED STRAP AND LOWER OB FLANGE CORRODED.  REMOVED JAM BEAM.  LOCATED AND DRILLED NEW BEAM.  INSTALLED NEW BEAM.
